... diskets since ive been on this.sfter 6 months i started getting real sick ,nauseated every morning,alot of gas,and very sleepy.bowels also keep blocking.id like to know if any of you developed any of these symptoms.i get so sick. in the morning.i cant even funtion properly.having test done.so far all were good ,going to a gastro.soon.i just need to know if any of you have had this happen.could i be allergic to this methadone?
I agree. I'm on methadone too, and they also give us Methadose brand disketts dissolved in water. I am on a medium dose that keeps me balanced out. It doesn't make me sleepy, but I don't get sick. All opiates have the tendency to make you constipated with regular use. If you're getting nauseated and sleepy, then it sounds like you are on too high of a dose. If you were allergic to Methadose, then you wouldn't be seeing these symptoms. Like I said, it sounds to me like you are on too high of a dose. Talk to the clinic doctor about it and see what they recommend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 2 answers
Posted 24 Apr 2011 • 2 answers
Posted 12 Jul 2011 • 1 answer
Posted 24 Sep 2011 • 1 answer
Posted 19 Feb 2014 • 1 answer